Selecta Mathematica

, Volume 24, Issue 2, pp 1729–1804 | Cite as

On refined filtration by supports for rational Cherednik categories \(\mathcal {O}\)

  • Ivan Losev
  • Seth Shelley-Abrahamson


For a complex reflection group W with reflection representation \(\mathfrak {h}\), we define and study a natural filtration by Serre subcategories of the category \(\mathcal {O}_c(W, \mathfrak {h})\) of representations of the rational Cherednik algebra \(H_c(W, \mathfrak {h})\). This filtration refines the filtration by supports and is analogous to the Harish-Chandra series appearing in the representation theory of finite groups of Lie type. Using the monodromy of the Bezrukavnikov–Etingof parabolic restriction functors, we show that the subquotients of this filtration are equivalent to categories of finite-dimensional representations over generalized Hecke algebras. When W is a finite Coxeter group, we give a method for producing explicit presentations of these generalized Hecke algebras in terms of finite-type Iwahori–Hecke algebras. This yields a method for counting the number of irreducible objects in \(\mathcal {O}_c(W, \mathfrak {h})\) of given support. We apply these techniques to count the number of irreducible representations in \(\mathcal {O}_c(W, \mathfrak {h})\) of given support for all exceptional Coxeter groups W and all parameters c, including the unequal parameter case. This completes the classification of the finite-dimensional irreducible representations of \(\mathcal {O}_c(W, \mathfrak {h})\) for exceptional Coxeter groups W in many new cases.

Mathematics Subject Classification



Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.



We would like to thank Pavel Etingof, Raphaël Rouquier, and José Simental for many useful conversations. We also thank Emily Norton for providing comments on a preliminary version of this paper. The work of the first author was partially supported by the NSF under Grants DMS-1161584 and DMS-1501558 and by the Russian Academic Excellence Project ‘5-100’.


  1. 1.
    Balagovic, M., Puranik, A.: Irreducible representations of the rational Cherednik algebra associated to the Coxeter group \(H_3\). J. Algebra 405, 259–290 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Berest, Y., Etingof, P., Ginzburg, V.: Finite-dimensional representations of rational Cherednik algebras. Int. Math. Res. Not. 19, 1053–1088 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Bezrukavnikov, R., Etingof, P.: Parabolic induction and restriction functors for rational Cherednik algebras. Sel. Math. (N.S.) 14(3–4), 397–425 (2009)Google Scholar
  4. 4.
    Brieskorn, E., Saito, K.: Artin-gruppen und Coxeter-gruppen. Invent. Math. 17, 245–271 (1972)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Broué, M., Malle, G., Rouquier, R.: Complex reflection groups, braid groups. Hecke algebras. J. Reine Angew. Math. 500, 127–190 (1998)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Carter, R.W.: Finite Groups of Lie Type: Conjugacy Classes and Complex Characters. Wiley, New York (1985)zbMATHGoogle Scholar
  7. 7.
    Chavli, E.: The Broué-Malle-Rouquier conjecture for the exceptional groups of rank 2, Ph.D. thesis, U. Paris Diderot, (2016)Google Scholar
  8. 8.
    Chevalley, C.: Invariants of finite groups generated by reflections. Am. J. Math 77(4), 778–782 (1955)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Chmutova, T.: Representations of the rational Cherednik algebra of dihedral type. J. Algebra 297, 542–565 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Deligne, P.: Equations différentielles à points singuliers réguliers. Lecture Notes in Mathematics, vol. 163. Springer, Berlin (1970)Google Scholar
  11. 11.
    Deligne, P.: Les immeubles de groupes de tresses generalises. Invent. Math. 17, 273–302 (1972)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Etingof, P.: Proof of the Broué–Malle–Rouquier conjecture in characteristic zero (after I. Losev and I. Marin-G. Pfeiffer) (2016). arXiv:1606.08456
  13. 13.
    Etingof, P., Ginzburg, V.: Symplectic reflection algebras, Calogero-Moser space, and deformed Harish-Chandra homomorphism. Invent. Math. 147, 243–348 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Etingof, P., Rains, E.: Central extensions of preprojective algebras, the quantum Heisenberg algebra, and 2-dimensional complex reflection groups. J. Algebra 299(2), 570–588 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Geck, M.: A note on Harish-Chandra induction. Manuscr. Math. 80, 393–401 (1993)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Geck, M., Hiss, G., Luebeck, F., Malle, G., Pfeiffer, G.: CHEVIE–a system for computing and processing generic character tables. Appl. Algebra Eng. Commun. Comput. 7, 175–210 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Geck, M., Pfeiffer, G.: Characters of Finite Coxeter Groups and Iwahori–Hecke Algebras. London Mathematical Socirty Monographs, New Series 21. Oxford University Press, New York (2000)Google Scholar
  18. 18.
    Ginzburg, V., Guay, N., Opdam, E., Rouquier, R.: On the category \(\cal{O}\) for rational Cherednik algebras. Invent. Math. 154, 617–651 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Gordon, I., Griffeth, S.: Catalan numbers for complex reflection groups. Am. J. Math. 134, 1491–1502 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Gordon, I., Martino, M.: Monodromy of partial KZ functors for rational Cherednik algebras, pp. 133–154. Symmetries, Integrable Systems and Representations (2013)zbMATHGoogle Scholar
  21. 21.
    Griffeth, S., Gusenbauer, A., Juteau, D., Lanini, M.: Parabolic degeneration of rational Cherednik algebras. arXiv:1502.08025v1
  22. 22.
    Howlett, R.B., Lehrer, G.I.: Induced cuspidal representations and generalized Hecke rings. Invent. Math. 58, 37–64 (1980)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Howlett, R.: Normalizers of parabolic subgroups of reflection groups. J. London Math. Soc. (2) 21(1), 62–80 (1980)Google Scholar
  24. 24.
    Losev, I.: Completions of symplectic reflection algebras. Sel. Math. 18(N1), 179–251 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Losev, I.: Finite dimensional quotients of Hecke algebras. Algebra Number Theory 9, 493–502 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Losev, I.: On isomorphisms of certain functors for Cherednik algebras. Represent. Theory 17, 247–262 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Losev, I.: Supports of simple modules in cyclotomic Cherednik categories \(\cal O\it \) (2015). arXiv:1509.00527
  28. 28.
    Lusztig, G.: Characters of Reductive Groups Over a Finite Field. Annals of Mathematical Studies, vol. 107. Princeton University Press, Princeton (1984)Google Scholar
  29. 29.
    Marin, I., Pfeiffer, G.: The BMR freeness conjecture for the 2-reflection groups. Math. Comput. (to appear). arXiv:1411.4760
  30. 30.
    Michel, J.: The development version of the CHEVIE package of GAP3. J. Algebra 435, 308–336 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    Muraleedaran, K.: Normalizers of parabolic subgroups in unitary reflection groups. PhD thesis, University of Sydney (2005)Google Scholar
  32. 32.
    Norton, E.: Irreducible representations of rational Cherednik algebras for exceptional Coxeter groups, part I (2014). arXiv:1411.7990
  33. 33.
    Opdam, E.M.: A remark on the irreducible characters and fake degrees of finite real reflection groups. Invent. Math. 120, 447–454 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  34. 34.
    Rouquier, R.: \(q\)-Schur algebras and complex reflection groups. Mosc. Math. J. 8, 119–158 (2008)MathSciNetzbMATHGoogle Scholar
  35. 35.
    Shan, P.: Crystals of Fock spaces and cyclotomic rational double affine Hecke algebras. Ann. Sci. Ec. Norm. Sup. 44, 147–182 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  36. 36.
    Shan, P., Vasserot, E.: Heisenberg algebras and rational double affine Hecke algebras. J. Am. Math. Soc. 25, 959–1031 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  37. 37.
    Shelley-Abrahamson, S., Sun, A.: Towards a classification of finite-dimensional representations of rational Cherednik algebras of type \(D\) (2016). arXiv:1612.05090
  38. 38.
    Shephard, G.C., Todd, J.A.: Finite unitary reflection groups. Can. J. Math. 6, 274–304 (1954)MathSciNetCrossRefzbMATHGoogle Scholar
  39. 39.
    Wilcox, S.: Supports of representations of the rational Cherednik algebra of type \(A\). arXiv:1012.2585v2

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of MathematicsNortheastern UniversityBostonUSA
  2. 2.National Research University Higher School of Economics, Russian FederationMoscowRussia
  3. 3.Mathematics DepartmentMassachusetts Institute of TechnologyCambridgeUSA

Personalised recommendations